# SDR USAA980284

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101715
- Condition: Corroded
- Location: Bs 1520
- Part time: 41,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 4 INCH BY 3 INCH AND 2 INCH BY 27 INCH ON FRAME STATION 1520 ASSY BOTTOM.  REPAIRED LOWER FRAME SECTION REMOVED AND REPLACED PER SRM 53-00-07.  (M)
